# SDR DALA1133729875

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL NR 76-50 IS DELAMINATED.  FABRICATED AND INSTALLED HAT CHANNELS AND SKIN, DOUBLER AND SUPPORT IAW SAA ERA 491550-14, REV ORIGINAL, FLOOR PANEL 76-50.
